# SDR DALA2019010400080

- Difficulty date: January 3, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 55,865 hours, 18,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 EMERGENCY EXIT SIGN LENS MISSING AT ROW 38. CORRECTIVE ACTION: REPLACED LENS, CKS OK PER AMM 33-51. (5280258)
